# SDR V0XR20100525001

- Difficulty date: May 25, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 35,056 hours, 46,559 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 85330412
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FRAME OF BAGGAGE DOOR HAS TWO GOUGES, EVALUATED DAMAGE TO BE WITHIN LIMITS IAW BOMBARDIER RD8-53-11257, W/C 2260, W/O 50150.
